# SDR A6WA200540182

- Difficulty date: May 25, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 6,111 hours, 5,273 cycles
- Engine: Ge CF34*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6017523843
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC NR2 SYSTEM PRESSURE LOSS FOLLOWED BY LOSS OF QTY.  NR2 SYSTEM, COMPLIED WITH QRH.  INSPECTED AND FOUND HYD PRESSURE LINE NR2 IN APU BAY LEAKING, ALSO ENG DRIVEN HYD PUMP NR 2 FAILED.  REMOVED/REPLACED ENGINE DRIVE HYD PUMP NR 2.  REMOVED AND REPLACED ENG DRIVE PUMP CASE DRAIN FILTER.  (REMOVED AND REPACED TUBE ASSY AND FAIRLEADS).  (K)
